# SDR CALA2022071501762

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 103,155 hours, 10,501 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Sensor
- Part number: 21188902
- Part serial: 108A0316
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE EICAS WARNING CABIN ALTITUDE IS GREATER THAN OR EQUAL TO 10K FEET AND THE SELE CTED LANDING ALTITUDE IS LESS THAN OR EQUAL TO 9.65K FEET OR CAB IN ALTITUDE IS GREATER THAN OR EQUAL TO 14.2K FEET AND THE SELEC TED LANDING ALTITUDE IS GREATER THAN 9.65K FEET OR IF CPCS REMOT E SENSOR IS FAILED AND LOSS OF BOTH L AND R PARTS ADDED. REPLACED REMOTE PRESSURE SENSOR PRECAUTIONARY REF REPLACED LEFT AND RIGHT ASCPC PRECAUTIOARY REF SOFTWARE UPDATE 3677-GRS-015-00 CONFIRMED INSTALLED IN LEFT AND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1147994  SN OFF 0316 AMM21-31-07-400-801. AMM36-11-20-400-801 RIGHT CONTROLLERS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1839308  SN OFF 0569 TT # 1836709  SN OFF 0963 SENSOR, PRESSUR  OFF 25-2131-9-0002 0316 ON 25-2131-9-0002 1645 CONTROLLER, CAB  OFF 25-3611-9-0009 0569 ON 25-3611-9-0009 0700 CONTROLLER, CAB  OFF 25-3611-9-0009 0963 ON 25-3611-9-0009 0326 PERFORMED EXTENSIVE DVI OF ALL DOORS SEALS AND FUSELAGE, ACCOMPLISHED SEE LOG PAGES 9041309, 9041251, 9041237, 9041229 ACCOMPLISHED DETAILED INSPECTION OF FWD AND AFT OUTFLOW VALVES ORDLM MARTINEZ WITH NO DEFECTS NOTED. ACCOMPLISHED HULL DECAY CHECK REF AMM05-51-24-720-801 ALL WITHIN LIMITS. FOR ALL ADDITIONAL WORK ADD EMP:U104896,U112755
